Please use this identifier to cite or link to this item:
Title: Testing for heteroskedasticity and serial correlation in a random effects panel data model
Authors: Baltagi, BH
Jung, BC
Song, SH
First Published: Feb-2010
Citation: JOURNAL OF ECONOMETRICS, 2010, 154 (2), pp. 122-124
DOI Link: 10.1016/j.jeconom.2009.04.009
ISSN: 0304-4076
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.